# SDR 2023FA0000099

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,038 hours, 9,266 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - EXFOLIATION FOUND IN LOWER SPAR OF LH AND RH MLG WHEEL WELLS
